MathSciNet Relay Station
MathSciNet bibliographic data
MR2680050 (2011i:13006) 13A50
Lin, Tzu-Chun Rings of coinvariants and $p$-subgroups. Proc. Amer. Math. Soc. 138 (2010), no. 12, 4243–4247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement